Alert archive / Georgia / Flash Flood Warnings in 2013
Flash Flood Warning 31, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jul 29, 2013, 6:34 PM EDT for Candler County, Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2013, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 29, 2013, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Candler County, GA
The radar
The Charleston,SC radar (KCLX), 108 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166
WGUS52 KCHS 292234
FFWCHS
GAC043-300130-
/O.NEW.KCHS.FF.W.0031.130729T2234Z-130730T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
634 PM EDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CANDLER COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 930 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OCCURRING NEAR ALINE...OR ABOUT 9 MILES WEST OF
METTER...MOVING SOUTHEAST AT 15 MPH.
2 TO 3 INCHES OF RAIN HAVE FALLEN OVER PORTIONS OF SOUTHERN
CANDLER COUNTY ALREADY TODAY...AND ANOTHER 2 INCHES IS POSSIBLE IN
THE NEXT HOUR...CAUSING FLOODING OF VULENRABLE ROADS TO THE POINT
WHERE THEY COULD BECOME IMPASSABLE.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
ALINE...METTER...PULASKI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DITCHES SURROUNDING ROADWAYS ARE ALREADY NEAR CAPACITY IN SOME
PLACES...AND THE ADDITIONAL RAIN EXPECTED WILL CAUSE RAPID WATER
INCREASES ON ROADS. LOW LYING PROPERTY NEAR FULL DITCHES AND CREEKS
COULD BECOME FLOODED AND ACCESS TO MAIN ROADS MAY BE CUT OFF FOR A
WHILE.
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ADDITIONALLY...
LIGHTNING MAY KNOCK OUT ELECTRICITY...SIGNIFICANTLY REDUCING
VISIBILITY AFTER SUNSET. ONLY ONE FOOT OF WATER WILL STALL A VEHICLE
AND LESS THAN TWO FEET OF WATER CAN FLOAT AND CARRY AWAY A VEHICLE.
FLOODING IS THE NUMBER ONE WEATHER-RELATED CAUSE OF DEATH IN THE
UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3243 8219 3248 8218 3249 8217 3242 8193
3228 8197 3232 8224 3234 8224 3235 8225
$$2 follow-up statements
768
WGUS72 KCHS 292325
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
725 PM EDT MON JUL 29 2013
GAC043-300130-
/O.CON.KCHS.FF.W.0031.000000T0000Z-130730T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CANDLER GA-
725 PM EDT MON JUL 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
CANDLER COUNTY...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING.
THIS STORM WAS LOCATED 17 MILES NORTHWEST OF ALINE...OR ABOUT 6 MILES
SOUTHWEST OF SWAINSBORO...MOVING SOUTHEAST AT 15 MPH.
FLASH FLOODING IS EXPECTED IN AND AROUND ALINE...METTER AND PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.
&&
LAT...LON 3243 8219 3248 8218 3249 8217 3242 8193
3228 8197 3232 8224 3234 8224 3235 8225
$$327
WGUS72 KCHS 300101
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
901 PM EDT MON JUL 29 2013
GAC043-300111-
/O.CAN.KCHS.FF.W.0031.000000T0000Z-130730T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CANDLER GA-
901 PM EDT MON JUL 29 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CANDLER COUNTY...
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.
LAT...LON 3243 8219 3248 8218 3249 8217 3242 8193
3228 8197 3232 8224 3234 8224 3235 8225
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:32 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 29, 3:32 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 332 PM EDT MON JUL 29 2013 .SYNOPSIS... A WEAK INLAND SURFACE TROUGH...OFFSHORE HIGH PRESSURE AND A MID AND UPPER LEVEL TROUGH WILL PERSIST THROUGH THURSDAY. HIGH PRESSURE WILL SLOWLY STRENGTHEN FRIDAY THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THROUGH EARLY THIS EVENING...CONVECTION IS ONGOING AND WILL INCREASE IN AREAL COVERAGE...DRIVEN BY THE SEA BREEZE...AN INLAND STATIONARY FRONT OFF TO THE NEARBY NW AND VARIOUS DEVELOPING MESO-SCALE BOUNDARIES. MEANWHILE THERE IS A DECENT SHORT WAVE EMBEDDED WITHIN THE WEST AND NW FLOW ALOFT THAT WILL MOVE THROUGH BY 00Z. THE END RESULT WILL BE FOR SCATTERED SHOWERS AND T-STORMS TO OCCUR THROUGH SUNSET...WITH THE HIGHEST PROBABILITIES OF 40-50 PERCENT TO OCCUR INLAND. WHILE OUR LAPSE RATES ARE NOT THAT IMPRESSIVE...THERE ARE SOME NOTICEABLE THERMODYNAMICS THAT WILL BE AVAILABLE AS PER SOUNDINGS AND THE SPC MESO-ANALYSIS PAGE. SBCAPES ARE AS HIGH AS 3500 J/KG...LIFTED INDICES ARE -6 TO -8C...NORMALIZED CAPE VALUES ARE NEAR 0.2 J/KG SUGGESTIVE OF DECENT UPWARD PARCEL ACCELERATIONS. DCAPES RANGE FROM ABOUT 700-1000 J/KG AND THE WET MICROBURST SEVERITY INDEX IS CLOSE TO 70. WE WILL HOLD ONTO THE MENTION OF ISOLATED SEVERE STORMS IN THE HAZARDOUS WEATHER OUTLOOK. IN ADDITION...PWATS ARE CLOSE TO 2 INCHES...AND THE STORM MOTION TO THE EAST IS NO MORE THAN AROUND 10 KT. THIS SUPPORTS THE POTENTIAL FOR LOCALIZED FLOODING AS WELL INTO THIS EVENING. FOR TONIGHT...THE NOSE OF THE UPPER LEVEL JET ACCOMPANIED BY A WEAKENING SHORT WAVE WORKING ITS WAY ACROSS THE OHIO/TENNESSEE VALLEYS WILL MOVE IN THIS EVENING AND SHOULD MAINTAIN AT LEAST SOME CONVECTION THROUGH THE LATE EVENING HOURS. HOWEVER...INCREASING CINH BY 03Z AND THE NOCTURNAL STABILIZATION WILL ALLOW FOR LINGERING ISOLATED TO SCATTERED SHOWERS AND T-STORMS TO WIND DOWN BY MIDNIGHT. THEREAFTER...OUR ATTENTION SHIFTS TO THE ATLANTIC WATERS WHERE OVERNIGHT CONVECTION WILL FORM. WE FEEL THAT THE MAJORITY OF ANY LATE NIGHT SHOWERS AND T-STORMS WILL REMAIN IN THE OCEAN...BUT THERE MIGHT BE JUST ENOUGH LOW LEVEL CONVERGENCE WITHIN THE SOUTH TO SW SYNOPTIC FLOW TO ALLOW FOR A FEW TO REACH COASTAL CHARLESTON. PROBABILITIES THOUGH WILL BE HELD UNDER 15 PERCENT SINCE THE DEPTH/STRENGTH OF THE ONSHORE TRAJECTORIES IS LIMITED. NONE OF THE HIGH RESOLUTION MODELS ARE BULLISH ON FOG DEVELOPING...BUT SOME OF THE MOS GUIDANCE HITS THE VISIBILITIES INLAND QUITE HARD LATE...WITH CAT 1 VISIBILITIES. THERE CERTAINLY WILL BE SOME FOG IN LOCATIONS THAT HAVE EXPERIENCED RAIN...BUT COVERAGE IS NOT ENOUGH TO WARRANT INCLUDING AT THIS TIME. ALTHOUGH WE HAVE ADJUSTED THE TEMP CURVE TO ACCOUNT FOR RAIN-COOLED CONDITIONS...LOWEST TEMPS WILL BE WHERE THEY HAVE BEEN THE PAST SEVERAL WEEKS. LOWER AND MIDDLE 70S JUST ABOUT EVERYWHERE...COOLEST ALONG THE NW TIER. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... TUESDAY...A GENERAL SUMMERTIME PATTERN IS ANTICIPATED AS THE AREA REMAINS ALONG THE WESTERN EDGE OF ATLANTIC HIGH PRESSURE AT THE SFC WHILE MID LVL RIDGING EXPANDS FROM THE DEEP SOUTH OVER THE SOUTHEASTERN UNITED STATES. WEAK DOWNSLOPING WINDS OFF THE SFC ALONG HIGH PRESSURE OVER THE FORECAST AREA SHOULD KEEP A RELATIVELY DRY FORECAST THROUGH THE MORNING. WEAK MID/UPPER LVL WIND FIELDS ALONG WITH LIGHT SOUTH/SOUTHEAST WINDS AT SFC WILL LIKELY LEAD TO AN INLAND MOVING SEABREEZE WITH A FEW SHOWERS AND/OR THUNDERSTORMS INTO THE EVENING HOURS AS IT ADVANCES INLAND. ACTIVITY WILL LIKELY DIMINISH WITHIN A FEW HOURS OF SUNSET AS DIURNAL HEATING IS LOST. 1000-850MB THICKNESSES SUPPORT OVERALL HIGH TEMPS IN THE UPPER 80S TO LOWER 90S...HIGHEST OVER INLAND SOUTHEAST GEORGIA. OVERNIGHT LOWS WILL RANGE IN THE LOW 70S INLAND TO MID/UPPER 70S ALONG THE COAST. WEDNESDAY...A SFC TROUGH OF LOW PRESSURE SHOULD ENHANCE CONVERGENCE OVER THE MIDLANDS...AND LEAD TO INCREASING PRECIP CHANCES OVER INLAND AREAS BY LATE MORNING AS ACTIVITY GRADUALLY SHIFTS SOUTHEAST WITH A LEADING H5 SHORTWAVE. BY THE AFTERNOON...ISENTROPIC ASCENT AHEAD OF THE TROUGH WILL LIKELY PRODUCE SOME CLOUD COVER...LIMITING OVERALL HIGH TEMPS TO THE MID/UPPER 80S OVER SOUTHEAST SOUTH CAROLINA AND UPPER 80S TO AROUND 90 OVER SOUTHEAST GEORGIA. DESPITE THE INCREASING CLOUD COVER...PRECIP COVERAGE WILL LIKELY EXPAND DURING THE AFTERNOON/EVENING WITH INCREASED CONVERGENCE FROM THE H5 SHORTWAVE SLIDING TO THE COAST AND A SEABREEZE ADVANCING INLAND. ALTHOUGH MID LVL LAPSE RATES DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER...WEAK WIND FIELDS ALONG WITH PWATS BETWEEN 2.0 TO 2.25 INCHES SUPPORT SLOW MOVING PULSE TYPE THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THURSDAY...MID LVL RIDGING OVER THE DEEP SOUTH WILL GRADUALLY SLIDE WEST AS A MORE PRONOUNCED TROUGH SHIFTS OVER THE MID ATLANTIC AND SOUTHEASTERN STATES BEHIND A LEADING H5 SHORTWAVE. CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE EVENING AS A WEAK SFC TROUGH BECOMES ELONGATED AND PERSISTS ALONG THE SOUTHEAST COAST WHILE TEMPS PEAK IN THE MID/UPPER 80S UNDER PARTLY CLOUDY SKIES. THE POSITION OF THE SFC TROUGH SUGGESTS THAT MOST PRECIP SHOULD REMAIN FOCUSED ALONG COASTAL COUNTIES DURING THE AFTERNOON...BEFORE GRADUALLY SHIFTING OFFSHORE IN THE EVENING. WEAK WIND FIELDS AND PWATS NEAR 2.0 INCHES FAVOR SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ZONAL FLOW FRIDAY INTO SATURDAY ACCOMPANIED BY SURFACE RIDGING WILL SUPPORT A SLIGHT WARMING TREND WITH LESSER RAIN CHANCES. UPPER HEIGHTS BEGIN TO FALL SUNDAY INTO MONDAY WITH A SURFACE TROUGH REDEVELOPING. CLOUDS AND PRECIP WILL INCREASE A BIT AS A RESULT. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE TO INCREASE IN AREAL COVERAGE AND STRENGTH THIS AFTERNOON INTO THIS EVENING...DRIVEN SEVERAL MESO- SCALE BOUNDARIES...THE SEA BREEZE AND SHORT WAVES ALOFT. WITH A STORM MOTION TOWARD THE EAST WE FEEL CONFIDENT ENOUGH THAT THE TERMINALS WILL BE IMPACTED INTO THIS EVENING. MVFR CONDITIONS WILL BE OCCASIONALLY LIKELY AND ALTHOUGH WE HAVE NOT SHOWN IT WITH THE 18Z TAFS...THERE COULD BE GUSTY WINDS IF A STRONGER CELL OCCURS AT THE AIRFIELDS. CONDITIONS WILL TURN OUT TO BE MAINLY VFR TONIGHT THROUGH 18Z TUESDAY...ALTHOUGH THERE IS A LOW-END CHANCE OF MVFR VISIBILITIES IN FOG CLOSE TO DAYBREAK AND/OR ISOLATED CONVECTION EARLY TUESDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...MODERATE CHANCES FOR MVFR CEILINGS ON WEDNESDAY INTO EARLY THURSDAY. OTHERWISE...PERIODIC RESTRICTIONS IN VISIBILITY AND CEILING ARE EXPECTED FROM AFTERNOON/EVENING SHOWERS AND TSTMS. && .MARINE... TONIGHT...THE COASTAL WATERS WILL BE SITUATED BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND SE...WITH A STATIONARY FRONT INLAND TO THE WEST AND NW. EVEN WITH A VERY SUBTLE NOCTURNAL SURGE SOUTH AND SW WINDS WILL REACH NO MORE THAN 10-15 KT. SEAS WILL HOLD FAIRLY STEADY AROUND 2 TO 3 FT. ISOLATED TO SCATTERED SHOWERS AND T-STORMS WILL OCCUR...A FEW OF WHICH WILL PRODUCE GUSTY WINDS...HEAVY RAINS AND LIGHTNING STRIKES. TUESDAY THROUGH SATURDAY...CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY LEVELS WITH ATLANTIC HIGH PRESSURE OVER THE WATERS. IN GENERAL...SOUTHERLY WINDS WILL PREVAIL AND REMAIN AT OR BELOW 10 KTS WHILE SEAS RANGE BETWEEN 2-4 FT...HIGHEST IN OFFSHORE GEORGIA WATERS. BY THURSDAY...SOUTHERLY WINDS WILL INCREASE TO AROUND 15 KTS AS THE PRESSURE GRADIENT BECOMES ENHANCED OVER NORTHERN SC WATERS ALONG THE WESTERN EDGE OF ATLANTIC HIGH PRESSURE AND A SURFACE TROUGH INLAND. CONDITIONS WILL CONTINUE TO SLOWLY DETERIORATE INTO THE WEEKEND AS A SURFACE TROUGH APPROACHES THE WATERS. HOWEVER...SMALL CRAFT ADVISORY CONDITIONS ARE STILL NOT ANTICIPATED THROUGH THE PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...DPB LONG TERM...JRL AVIATION... MARINE...
Hazardous weather outlook, Jul 29, 3:44 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 344 PM EDT MON JUL 29 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-301945- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 344 PM EDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS AND HEAVY RAINFALL...THIS AFTERNOON INTO TONIGHT...ISOLATED THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING. ISOLATED THUNDERSTORMS COULD ALSO BRIEFLY BECOME SEVERE WITH DAMAGING WIND GUSTS TO 60 MPH. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-301945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 344 PM EDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 5:34 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 534 PM EDT MON JUL 29 2013 SCZ043>045-050-292200- CHARLESTON-DORCHESTER-INLAND BERKELEY-INLAND COLLETON- 534 PM EDT MON JUL 29 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER... CHARLESTON...BERKELEY AND COLLETON COUNTIES THROUGH 600 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RIDGEVILLE TO PARKERS FERRY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... GETTYSVILLE...GIVHANS...SUMMERVILLE AIRPORT...CLUBHOUSE CROSSROADS... LOTTS CROSSROADS...CANAAN...SLANDS BRIDGE...SLANDSVILLE...NEW HOPE... NEW HOPE... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3316 8000 3269 8011 3276 8049 3318 8034 TIME...MOT...LOC 2134Z 276DEG 16KT 3310 8030 3278 8040
Special weather statement, Jul 29, 5:35 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 535 PM EDT MON JUL 29 2013 SCZ043>045-050-292200- CHARLESTON-DORCHESTER-INLAND BERKELEY-INLAND COLLETON- 535 PM EDT MON JUL 29 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER... CHARLESTON...BERKELEY AND COLLETON COUNTIES THROUGH 600 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RIDGEVILLE TO PARKERS FERRY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... GETTYSVILLE...GIVHANS...SUMMERVILLE AIRPORT...CLUBHOUSE CROSSROADS... LOTTS CROSSROADS...CANAAN...SLANDS BRIDGE...SLANDSVILLE...NEW HOPE... SUMMERVILLE...DELMAR CROSSROADS... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3316 8000 3269 8011 3276 8049 3318 8034 TIME...MOT...LOC 2134Z 276DEG 16KT 3310 8030 3278 8040
Local storm report, Jul 29, 6:23 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
623 PM EDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 4 ESE SLANDS BRIDGE 32.95N 80.20W
07/29/2013 DORCHESTER SC 911 CALL CENTER
TREE DOWN REPORTED AT THE 4800 BLOCK OF ASHLEY RIVER
ROAD.
&&
EVENT NUMBER CHS1300730
TIMTELocal storm report, Jul 29, 6:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
628 PM EDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 2 WSW LADSON 32.97N 80.14W
07/29/2013 M2.31 INCH DORCHESTER SC TRAINED SPOTTER
SPOTTER REPORTED 2.31 INCHES OF RAIN FALLING IN ONE
HOUR ON LADSON ROAD.
&&
EVENT NUMBER CHS1300731
TIMTELocal storm report, Jul 29, 6:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 3 ESE SLANDS BRIDGE 32.95N 80.21W
07/29/2013 DORCHESTER SC DEPT OF HIGHWAYS
HIGHWAY PATROL REPORTED TREE IN ROADWAY AT THE
INTERSECTION OF BEECH HILL ROAD AND BACONS BRIDGE ROAD.
&&
EVENT NUMBER CHS1300732
TIMTELocal storm report, Jul 29, 6:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD CROWFIELD PLANTATION 33.02N 80.07W
07/29/2013 BERKELEY SC SOCIAL MEDIA
WESTVIEW BLVD NEAR PINEVIEW ROAD AND ALL OF SPRING HALL
ROAD BETWEEN WESTVIEW BLVD AND CROWFIELD BLVD IS CLOSED
AND FLOODED. SEVERAL CARS ARE FLOODED.
&&
EVENT NUMBER CHS1300733The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:34 PM EDT | Areal Flood Advisory | CHS | Bulloch | 56 min |
| Jul 29, 5:27 PM EDT | Special Weather Statement | CHS | Candler | 33 min |
| Jul 29, 6:17 PM EDT | Areal Flood Advisory | CHS | Candler | 118 min |
Nearby
Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.